Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bond, Stuart and Taheri, Ali (2018) Operators of Laplace transform type and a new class of hypergeometric coefficients. Advances in Operator Theory. ISSN 2538-225X (Accepted)

Day, Stuart and Taheri, Ali (2017) A formulation of the Jacobi coefficients clj(a,b)via Bell polynomials. Advances in Operator Theory, 2 (4). pp. 506-515. ISSN 2538-225X

This list was generated on Thu Aug 16 02:46:30 2018 BST.